# SDR FFSA200900003

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N575F
- Make and model: Beech 1900C
- Aircraft serial: UC99
- Aircraft time: 30,109 hours, 40,167 cycles
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Melted
- Location: Windshield Heat
- Component: Windshield, Ppg
- Component part number: 1143840206
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE OFF, SMOKE WAS OBSERVED COMING OUT OF FIRST OFFICER’S GLARE SHIELD. AIRCRAFT RETURNED FOR LANDING. FOUND TERMINAL BLOCK AND RING TERMINAL INSULATION FOR CO-PILOT WINDSHIELD LOW HEAT POWER LEAD MELTED AND CRACKED.  THE TERMINAL APPEARED TO BE LOOSE CAUSING A HIGH RESISTANCE CONNECTION LEADING TO THE OVERHEATING AND SUBSEQUENT DAMAGE. REPLACED WINDSHIELD AND POWER LEAD RING TERMINAL, ALL OPERATIONAL CHECKS OF HEATING SYSTEM SATISFACTORY.
